# SDR DALA2024041304394

- Difficulty date: October 3, 2023
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 8,532 hours, 3,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8308, DURING SLAT TRACK INSPECTION IN MSP, THE C01342310-109 INTERNAL WASTE DOUBLER WAS FOUND CORRODED IN THE FORWARD INBD CORNER. CORRECTIVE ACTION: REPAIRED PER ER/A 612578-14. FABRICATED A SKIN REPAIR DOUBLER AND TRIPLER, INSTALL SKIN REPAIR DOUBLER AND TRIPLER. REPLACED THE SELF-CONTOURING SEALING PAD. REPAIR SECONDARY FUEL BARRIER COATING PER ASRP BD500-A-J51-23-02-03AAA-663A-A. REPEAT INSPECTIONAND CONTACT ENGINEERING. (LP 0000062)
